# SDR AWXA200200976

- Difficulty date: September 12, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 55,248 hours, 21,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 140N250532
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-06 CHECK A 3/4 INCH CRACK WAS FOUND ON CABIN UPPER INTERCOASTAL ANGLE BS 445. MAINTENANCE REMOVED THE DAMAGED INTERCOASTAL ANGLE AT BS 445. FABRICATED A NEW INTERCOASTAL ANGLE, AND INSTALLED REPAIR PART IAW B757-200 SRM 51-40-02, FIG. 8, PG. 39-40.
